MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; LINEAR ULTRASOUND VIDEO GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; LINEAR ULTRASOUND VIDEO GASTROSCOPE
Model Number EG-3270UK
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to the light guide plug worn out.In addition, we confirmed that light guide cable buckle, the suction channel buckle, the us connection cable buckle, and the operation channel perforation, however, these are not related to the alleged complaint.Detail of capa (b)(4).Root cause: thin-film resistor manufactured by susumu has less durability to wet dirt or dust, resulting in electric corrosion.For this component, there was no design standard to select the component.Countermeasure: an inorganic protective film is applied to the protective coat by a cvd (chemical vapor deposition) method to improve adhesion and airtightness, thereby preventing deterioration of adhesion due to corrosion and preventing foreign matter in the resistance film.Alternative use of rg series to prevent intrusion.In the resistance sweat resistance evaluation test of the manufacturer, the failure rate is lower than that of the company's products and other companies' products, and there are no cases of similar defect reports of resistance pattern disappearance in the highly reliable rg series by inquiring.Correction: design change for the resistor concerned of epk-3000.Corrective action:document this issue as design standard and share the event and provide training for npi processor that is newly designed in future.Risk assessment result: low ex-080-0007 pm-210030.Estimated hazardous situation:unclear/loss of observation images.*unable to continue the endoscopy.Objective: patients.Occurrence: during hemostasis, "number of cases : (b)(4) cases, number of complaints : (b)(4) complaints, occurrence frequency :(b)(4)%".Based on the above, it is judged that the probability of occurrence of the estimated harm is rare and risk is low.As a result of risk assessment, no field corrective action is planned at this moment.Pentax will change design process and provide training for npi process that is newly designed in future.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This time of event is unknown.There was no report of patient harm.Light guide plug corroded.This model should be covered by (b)(4) also.

Brand Name
PENTAX
Common Device Name
LINEAR ULTRASOUND VIDEO GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
MDR Report Key12285954
Report Number9610877-2021-10368
Device Sequence Number3165426
Product Code ODG
UDI-Device Identifier04961333233793
UDI-Public04961333233793
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3270UK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1